| Model Number |
TFAT40 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Event or Problem Description
A nurse reported following an intraocular lens implant procedure, the patient experienced poor vision from residual refractive error due to lens rotation.The lens was later exchanged in a secondary procedure.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).